# SDR AALA201707319002

- Difficulty date: July 25, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 56,308 hours, 24,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD ENTRY DOOR EXIT SIGN NEEDS TWO BULBS.  REPLACED THE BULBS.  MAINTENANCE REPLACED EXIT MARKING SIGN IAW MM 33-51-16-0410. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
